# SDR SWAA2025021087806

- Difficulty date: January 20, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 73,071 hours, 38,443 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH LOWER HORIZONTAL STABILIZER SKIN AT STAB STA 193.90; 18.5' FROM FWD EDGE; .35' IN LENGTH (MARKED) <[01]. REPAIRED R/H HORIZONTAL STAB LOWER SKIN AT STAB STA 193.90 IAW SRM 55-10-01-2R-11 REPAIR 11.; [02] VERIFIED ACTION ITEMS AND TASK CARD COMPLETED.
